메뉴 건너뛰기




Volumn 114, Issue 24, 2001, Pages 10616-10622

Self-consistent field algorithms for Kohn-Sham models with fractional occupation numbers

Author keywords

[No Author keywords available]

Indexed keywords

ALGORITHMS; APPROXIMATION THEORY; CONVERGENCE OF NUMERICAL METHODS; ELECTRON TRANSITIONS; ELECTRONIC STRUCTURE; ITERATIVE METHODS; KINETIC ENERGY; LAGRANGE MULTIPLIERS; PROBABILITY DENSITY FUNCTION; QUANTUM THEORY; WAVE EQUATIONS;

EID: 0035933396     PISSN: 00219606     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.1373430     Document Type: Article
Times cited : (81)

References (21)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.